Repositorio de producción científica de la Universidad de Sevilla

A1 bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden

 

Advanced Search
 
Opened Access A1 bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden
Cites

Show item statistics
Icon
Export to
Author: Lerner, Andrei K.
Ombrosi, Sheldy J.
Pérez Moreno, Carlos
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2009
Published in: Mathematical Research Letters, 16 (1), 149-156.
Document type: Article
Abstract: We obtain an Lp(w) bound for Calderón-Zygmund operators T when w ∈ A1. This bound is sharp both with respect to ∥w∥A1 and with respect to p. As a result, we get a new L1,∞(w) estimate for T related to a problem of Muckenhoupt and Wheeden.
Cite: Lerner, A.K., Ombrosi, S.J. y Pérez Moreno, C. (2009). A1 bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden. Mathematical Research Letters, 16 (1), 149-156.
Size: 195.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/48529

DOI: 10.4310/MRL.2009.v16.n1.a14

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)